# SDR SWAA2022042188677

- Difficulty date: March 27, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222AF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222AF HAS SEVERAL CORRODED INSERTS / REMOVED (12 EA) CORRODED THROUGH INSERTS ALONG THE INBD AND AFT EDGES IAW SRM 53-00-50-2R-0 PARA 5. B. (2) FOUND DAMAGE ON TOP FACESHEET AT INSERT LOCATIONS P2; P3; P34 AND P35. DAMAGES IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  REPAIRS TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1. REMOVED DAMAGED FACE SHEET AT INSERT LOCATIONS P2; P3; P34 AND P35. AND REMOVED THE LOOSE PIECES OF CORE; CLEANED REPAIR AREA WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PARA3. A-F.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5. OKAY TO APPLY POTTING COMPOUND PER SRM 53-00-50-2R-1 MIXED ;APPLIED THEN SET TO CURE BMS5-28 TY19 POTTING COMPOUND LOT# AK1KP5968K USING SCALE ATS2276/SN:P1662209 AND THERMOMETER ID:ATS2209/SN:43300739WS IAW SRM 53-00-50-2R-1 PARA 3.G-H.;[08] CURED POTTING COMPOUND SANDED SMOOTH WITH PANEL CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS9-3 LOT#1475360-2 IAW SRM 53-00-50-2R-1 PARA3.I-K.INSTALLED REPAIR PLIES USING BMS 8-201 LOT#1485950-1 AND SCALE ID:ATS2276/SN:P1662209 VACUUM BAGGED; LEAKED CHECKED GOOD AND CURED USING THERMOMETER ID:ATS2209/4300739WS IAW SRM 53-00-50-2R-1 PARA3.K1;L1;M1REMOVED VACUUM BAG; TRIMMED EXCESS MATERIAL FROM EDGES SMOOTH WITH PANEL; LOCATED INSERT HOLES; INSTALLED AND CURED 12 THRU INSERTS USING BMS 5-107 ADHESIVE LOT# AOKB4341A WITH DWG 141A5810 SHEET-01 USING THERMOMETER ATS2402 S/N 190204418 IAW SRM 53-00-50-2R-1 PARA 3.N
